应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (3): 622-635    DOI: 10.1007/s10255-018-0772-8
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Representation Theorem for Generators of Quadratic BSDEs
Shi-qiu ZHENG1,2, Shou-mei LI1
1 College of Applied Sciences, Beijing University of Technology, Beijing 100124, China;
2 College of Sciences, North China University of Science and Technology, Tangshan 063210, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9